We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Infants' TYLENOL Acetaminophen Oral Suspension, Grape- 1oz

    Infants' TYLENOL Acetaminophen Oral Suspension, Grape- 1oz

    Product ID: A10101915

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $8.75
    Select
    2 
    $16.50
    Select
    3 
    $24.25
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Temporarily reduces fever
    • Relieves minor aches and pains
    • Ibuprofen, alcohol, and aspirin free

    Description

    Relieve your child's aches and pains with Infants' Tylenol Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This grape-flavored product is gentle on little tummies. A SimpleMeasure dosing syringe is included for dispensing the proper dosage for your child's age and weight. It is intended for children 2 to 3 years; ask a doctor about dosage for infants under 2 years.

    Directions

    This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. ml=milliliter. Find right dose on chart. If possible, use weight to dose otherwise, use age. Push air out of syringe. Insert syringe tip into bottle opening. Flip bottle upside down. Pull yellow part of syringe to correct dose. Dispense liquid slowly into child's mouth, toward inner check. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. For weight under 24 lbs or age under 2 years, ask a doctor. For weight 24-35 lbs or age 2-3 years, 5 ml or as directed by a doctor. Attention: Use only enclosed syringe specifically designed for use with this product. Do not use any other dosing device.


    Ingredients

    Active Ingredient (in each 5 ml): Acetaminophen 160 mg (pain reliever/fever reducer).Inactive Ingredients: Anhydrous Citric Acid, Butylparaben, D&C Red No. 33, FD&C Blue No. 1, Flavors, Glycerin, High Fructose Com Syrup, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose, Xanthan Gum.

    WARNINGS

    Keep out of reach of children.




    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS